AGENDA

NOAA Air Resources Laboratory Silver Spring Metro Center #3 1315 East West Highway Silver Spring, MD 20910

Monday, May 2

Travel Day to Silver Spring Guests check in to Marriott Courtyard Downtown Silver Spring

Tuesday, May 3

7:00 – 7:50	Breakfast in the Blair Room at the Marriott Courtyard – Review Team and AA/DAA
8:00 – 8:30	Transportation to NOAA and Security Check—in (SSMC Building 3) Proceed to 4th Floor Conf Room #4527 for Registration and Lab Review Presentations
8:30 – 10:00	Welcome and Overview
8:30 - 8:45	Welcome and Charge – Craig McLean, AA (15 min)
8:45 – 9:05	Overview of NOAA Research Planning – Sandy MacDonald, DAA–LCI (20 min)
9:05 – 9:45	ARL Overview – Steve Fine (40 min)
9:45 – 10:00	Division Introductions – Atmospheric Turbulence and Diffusion Division, Special Operations and Research Division, and Field Research Division (15 min)

10:00 - 10:15 BREAK

10:15 – 12:00 Theme 1: Atmospheric Dispersion and Boundary Layer

10:15 – 10:45	Overview – Kirk Clawson (30)
10:45 – 11:05	Urban Meteorology – Will Pendergrass (20)
11:05 – 11:40	HYSPLIT Model – Roland Draxler (35)
11:40 - 12:00	Volcanic Ash Dispersion Modeling – Barbara Stunder (20)
12:00 1:00	LUNCH 4th Floor Conforance Room
12:00 - 1:00	LUNCH – 4th Floor Conference Room (Reviewer Closed Session in ARL Library, 3 rd floor Rm 3217)

	(Registered guests also may eat in the $3^{\rm rd}$ floor conference room #3404 or the 5th floor conference room #5836 where the posters are located.)
1:00 – 1:15	Keynote: Senior Science Advisor to NOAA Administrator – Paul Sandifer (15 min)
1:15 – 2:25	Theme 1: Atmospheric Dispersion and Boundary Layer (continued)
1:15 – 1:35	Tracer Technology and Research – Rick Eckman (20)
1:35 – 1:55	Specialized Meteorological & Dispersion Support – Walt Schalk (20)
1:55 – 2:25	Summary and Q&A – Kirk Clawson (30)
2:25 – 2:40	BREAK
2:40 – 3:40	Poster Session I: Held on 3 rd Floor, Room 3404 and ARL Library Room 3217 (Reviewers and AA/DAA) Poster Session II: Held on 5 th Floor, Room 5836 (All Other Guests)
3:40 – 4:40	Theme 2: Air Quality
3:40 – 4:00	Overview – Rick Artz (20)
4:00 – 4:20	Smoke & Dust Forecasts – Ariel Stein (20)
4:20 – 4:40	Ozone and PM _{2.5} Forecasting Research – Rick Saylor (20)
4:40 – 4:45	Memorial for Daewon Byun
4:45 – 5:30	Reviewer Closed Session (ARL Library, Room 3217)
6:30 –	Reservation Dinner for Reviewers with OAR and Lab Management Team
Wednesday	, May 4
7:00 – 7:50	Breakfast in the Blair Room at the Marriott Courtyard
8:00 – 8:30	Transportation to NOAA and Security Check—in (SSMC Building 3) Proceed to 4th Floor Conf Room for Registration and Lab Review Presentations
8:30 - 10:10	Theme 2: Air Quality (continued)
8:30 – 9:00	Atmospheric Mercury Research – Mark Cohen (30 minutes)

9:00 – 9:20	Atmospheric Nitrogen Research – LaToya Myles (20)
9:20 – 9:40	Atmospheric Deposition Measurement & Program Management – Rick Artz (20)
9:40 – 10:10	Summary and Q&A – Rick Artz (30)
10:10 - 10:25	BREAK
10:25 – 11:25	Poster Session I: Held on 3 rd Floor, Room 3404 and ARL Library Room 3217 (All Other Guests)
	Poster Session II: Held on 5 th Floor, Room 5836 (Reviewers and AA/DAA)
11:25 – 12:25	Theme 3: Climate
11:25 – 11:45	Overview – Dian Seidel (20)
11:45 – 12:05	The Surface Energy Budget – Tilden Meyers (20)
12:05 – 12:25	Surface Climate Reference Networks – Bruce Baker (20)
12:25 – 1:30	LUNCH – 4th Floor Conference Room (Reviewer Closed Session in ARL Library, 3 rd floor Rm 3217) (Registered guests also may eat in the 3 rd floor conference room #3404 or the 5th floor conference room #5836 where the posters are located.)
1:30 – 2:40	Theme 3: Climate (continued)
1:30 – 1:50	Understanding Upper–Air Climate Change Part I: Changes in the Vertical Temperature Profile – Melissa Free (20)
1:50 – 2:10	Understanding Upper–Air Climate Change Part II: Stratospheric temperature trends and links to other climate changes – Dian Seidel (20)
2:10 – 2:40	Summary and Q&A – Dian Seidel (30)
	****END OF PUBLIC SESSION****
2:40 – 3:45	Reviewers Meet with Staff Scientists (4 th Floor, Room 4817)
3:45 – 4:00	BREAK
4:00 – 5:30	Line Office Feedback Session with ARL/OAR Management (4 th Floor. Rm 4527)
4:00 - 6:00	Stakeholders Meeting with Reviewers Only (ARL Library, 3 rd Floor, Room 3217)

7:00 – Reservation Dinner for Reviewers Only

Thursday, May 5

Closed Session

7:00 – 7:50	Breakfast in the Blair Room at the Marriott Courtyard
8:00 – 8:30	Transportation to NOAA and Security Check—in (SSMC Building 3) Proceed to 4th Floor Conf Room
8:30 -9:00	Summary (Presenters, OAR & ARL Management, and Reviewers only) – Steve Fine (30)
9:00 – 11:00	Closed Session – Review Team Begins Writing (ARL Library)
11:00 – 12:00	Review team to provide preliminary feedback to OAR and ARL management
12:00 –	Adjourn